It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by DJ on November 18, 2000 at 12:05:13:

In Reply to: ...to DJ and other Spiro users posted by Alicia on November 16, 2000 at 12:56:25:

: Hi Dj,

: I haven't been on the board in a while and was wondering how you were doing?
: I'm hoping your hair shedding has decreased and the spiro is now taking proper
: effect. I have a derm appt. next Friday (11/24) and am going to discuss the side
: effects of this drug. I will keep you posted.

: Take care!

Alicia, I have been taken off for 2 weeks...my doc seems to think a drug holiday is in order and that I can resume at a lower dose...my hair shedding has decreased by half so that is a good sign...he told me he has treated thousands of patients with this med and I am the first to have this happen. Let me know how it goes for you..I too have a appointment on Monday!

DJ

Follow Ups

All times are GMT -7. The time now is 01:33 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!